Journal of the Brazilian Society of Mechanical Sciences and Engineering
versão impressa ISSN 1678-5878
CARDOSO, E. L. e FONSECA, J. S. O.. Complexity control in the topology optimization of continuum structures. J. Braz. Soc. Mech. Sci. & Eng. [online]. 2003, vol.25, n.3, pp. 293-301. ISSN 1678-5878. http://dx.doi.org/10.1590/S1678-58782003000300012.
A general mesh independent filter as a mean to control the complexity of topology optimization designed structures is discussed. A new mesh-independent filter, applied over the move-limits of the sequential linear programming is proposed, and it is shown that its use alleviates common problems in the continuum topology optimization, like checkerboarding, mesh dependency, as well as effects associated to non-structured meshes, like numerical anisotropy. The structural optimization formulation adopted in this work is the minimization of a penalized function of the volume, with constraints on the compliance of each load case. Aspects of this penalized objective function are discussed, and several numerical examples are shown.
Palavras-chave : Topology optimization; filtering; gradient control; complexity control.